Alert archive / Massachusetts / Small Craft Advisories in 2018
Small Craft Advisory 93, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jul 16, 2018, 3:07 PM EDT. It took effect at Jul 17, 2018, 6:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2018, 3:07 PM EDT (19:07 UTC)
- In effect from
- Jul 17, 2018, 6:00 AM EDT
- Expired
- Jul 17, 2018, 11:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
110 WHUS71 KBOX 161907 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 307 PM EDT Mon Jul 16 2018 ANZ230>234-236-251-170315- /O.NEW.KBOX.SC.Y.0093.180717T1600Z-180717T2200Z/ Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Narragansett Bay-Massachusetts Bay and Ipswich Bay- 307 PM EDT Mon Jul 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT TUESDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from noon to 6 PM EDT Tuesday. * WINDS AND SEAS...South winds around 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-254>256-170315- /O.NEW.KBOX.SC.Y.0093.180717T1000Z-180718T0300Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 307 PM EDT Mon Jul 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 11 PM EDT TUESDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 6 AM to 11 PM EDT Tuesday. * WINDS AND SEAS...South winds 10 to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-170315- /O.NEW.KBOX.SC.Y.0093.180717T1200Z-180718T0000Z/ Rhode Island Sound-Block Island Sound- 307 PM EDT Mon Jul 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 8 AM to 8 PM EDT Tuesday. * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Frank For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
4 follow-up statements
014 WHUS71 KBOX 170747 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 347 AM EDT Tue Jul 17 2018 ANZ230>234-236-251-171600- /O.CON.KBOX.SC.Y.0093.180717T1600Z-180717T2200Z/ Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Narragansett Bay-Massachusetts Bay and Ipswich Bay- 347 AM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 25 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-254>256-171600- /O.CON.KBOX.SC.Y.0093.180717T1000Z-180718T0300Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 347 AM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-171600- /O.CON.KBOX.SC.Y.0093.180717T1200Z-180718T0000Z/ Rhode Island Sound-Block Island Sound- 347 AM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
409 WHUS71 KBOX 171405 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1005 AM EDT Tue Jul 17 2018 ANZ230>234-236-251-172200- /O.CON.KBOX.SC.Y.0093.180717T1600Z-180717T2200Z/ Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Narragansett Bay-Massachusetts Bay and Ipswich Bay- 1005 AM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-254>256-172215- /O.CON.KBOX.SC.Y.0093.000000T0000Z-180718T0300Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1005 AM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-172215- /O.CON.KBOX.SC.Y.0093.000000T0000Z-180718T0000Z/ Rhode Island Sound-Block Island Sound- 1005 AM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
336 WHUS71 KBOX 171934 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 334 PM EDT Tue Jul 17 2018 ANZ230>234-236-251-172200- /O.CON.KBOX.SC.Y.0093.000000T0000Z-180717T2200Z/ Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Narragansett Bay-Massachusetts Bay and Ipswich Bay- 334 PM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 25 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-254>256-180300- /O.CON.KBOX.SC.Y.0093.000000T0000Z-180718T0300Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 334 PM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-180000- /O.CON.KBOX.SC.Y.0093.000000T0000Z-180718T0000Z/ Rhode Island Sound-Block Island Sound- 334 PM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Frank For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
711 WHUS71 KBOX 172248 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 648 PM EDT Tue Jul 17 2018 ANZ235-237-180000- /O.CAN.KBOX.SC.Y.0093.000000T0000Z-180718T0000Z/ Rhode Island Sound-Block Island Sound- 648 PM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. $$ ANZ250-254>256-180300- /O.CON.KBOX.SC.Y.0093.000000T0000Z-180718T0300Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 648 PM EDT Tue Jul 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...South winds 10 to 15 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Frank For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 16, 2:10 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 16, 2:10 PM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 210 PM EDT Mon Jul 16 2018 .SYNOPSIS... Very warm and humid conditions continue into Tuesday. Isolated to scattered showers and thunderstorms are expected today, then a cold front will bring widespread showers and thunderstorms with locally heavy rainfall Tuesday afternoon and night. Other than perhaps some lingering showers early Wednesday, mainly dry weather is anticipated for the rest of the work week with warm afternoons but lower humidity. Unsettled weather may return sometime next weekend along with increasing humidity. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 210 pm update... Heat and humidity were the main story at mid afternoon with many locations in the upper 80s to the lower 90s...except cooler along portions of the immediate eastern MA coast with onshore flow and fog bank sitting offshore. Highs may climb a couple more degrees and a few locations may reach the middle 90s. Heat index values will reach into the middle to upper 90s in many locations and a few locations may briefly flirt with 100. While upper level ridging and lack of synoptic scale forcing were resulting in dry weather over the vast majority of the region...isolated showers/t-storms have developed with the focus across the interior high terrain. While the activity was widely scattered it was slow moving and dropping torrential rainfall over a few neighborhoods. This will continue into the first part of the evening...but areal coverage will remain rather limited so most locations will remain dry. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Tonight... Loss of diurnal heating should lead to rapid dissipation of any convection during the evening. However, elevated instability will be present through the night so can't rule out a spot shower/t-storm at any time, with better chance late tonight across western New Eng ahead of mid level trough and approaching cold front. With southerly flow developing and high dewpoints air across the region, more stratus and fog likely, especially near the south coast. Tuesday... Fairly robust mid level trough for this time of year and attending cold front approaches from the Gt Lakes. Right entrance region of approaching upper jet and modest low level jet will result in widespread showers/t-storms developing ahead of the front and moving into SNE from the west. PWAT and wind anomalies are 2SD above normal and combined with unstable environment will result in heavy rainfall with a localized flash flood threat. Main focus for heavy rainfall will be during the afternoon in the interior before shifting to eastern New Eng toward evening. The other concern is the potential for a few strong to severe storms as CAPES 1500-2500 J/kg expected to develop in the afternoon with 0-6km shear increasing to 30 kt. However, mid level lapse rates are marginal and a limiting factor. There is a modest low level jet with 0-1km shear 20-30 kt and 0-1km helicity over 100 units so if strong storms can develop, the potential exists for a few rotating storms. Another very warm and humid day with highs well into the 80s and dewpoints in the low to mid 70s. Temps could break 90 degrees, especially in the east if front is slower and more sunshine is realized. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Highlights... * Showers/storms with heavy rain linger Tuesday night * Dry and less humid for the rest of the work week * Showers/storms may return next weekend Threat for heavy rain and localized flash flooding persists Tue night, but shifts into RI and E MA prior to cold front crossing SNE. There may be enough lingering moisture and low level convergence to allow for a few leftover showers Wed morning, especially near South Coast, otherwise dry weather is expected through Fri as high pressure dominates. Models are in good agreement that upper trough will close off over Great Lakes next weekend, putting our area in an increasingly moist southerly flow aloft. This pattern favors showers/storms at times, especially across interior. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Tuesday night/... This afternoon...Moderate to high confidence. Mainly VFR but some lower cigs/vsbys may flirt with immediate eastern MA coast at times. Also, isolated showers/t-storms will result in briefly lower conditions but areal coverage of the activity will remain rather limited. Tonight...Moderate confidence. Mainly VFR this evening...but should see lower ceilings MVFR-IFR advect in from southeast to northwest as the night wears along and boundary layer cools. Lowest ceilings most likely across southeast New England Timing is uncertain...but this first should occur by early evening across the Cape/Islands and work northwest. Most of the widespread fog will likely be confined to the south coast, Cape, and Islands with the southwest winds expected. Tuesday and Tuesday night...Moderate confidence. Improvement to MVFR to even VFR conditions should occur in most locations by Tuesday afternoon except lower cigs/vsbys may prevail across portions of the Cape and Islands. However, a period of widespread showers and thunderstorms with locally torrential rainfall are expected mainly Tuesday afternoon and night. A few of the storms may result in localized strong wind gusts. IFR to even LIFR conditions can be expected in the heavier showers and thunderstorms. Lastly...a period of southwest wind gusts around 25 knots are anticipated along the coastal plain Tuesday afternoon with good mixing near the land. Improvement should occur from west to east after midnight. KBOS Terminal...Moderate confidence in TAF. Still need to watch fog bank that will flirt with the coast through early evening...but should be come less of an issue after that time as winds shift to more of a southerly direction. KBDL Terminal...Moderate confidence in TAF. Outlook /Tuesday Night through Friday/... Tuesday Night: Mainly VFR, with local MVFR possible. Breezy. Chance SHRA, chance TSRA, patchy FG. Wednesday through Friday: VFR. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Tuesday/...High confidence. Quiet boating weather through tonight with winds and seas below SCA. Increasing SW winds Tue with gusts up to 25 kt possible in the afternoon across nearshore south coastal waters. Seas building to 5 ft over southern waters. Poor vsbys in areas of dense fog this morning and again tonight into Tue morning. Showers and thunderstorms moving into the waters late Tue and especially Tue night. Outlook /Tuesday Night through Friday/... Tuesday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain showers, chance of thunderstorms, patchy fog. Local visibility 1 nm or less. Tuesday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Rain showers likely, thunderstorms likely, patchy fog. Local visibility 1 nm or less. Wednesday: Winds less than 25 kt. Areas of seas approaching 5 ft. Slight chance of rain showers, patchy fog. Wednesday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Thursday: Winds less than 25 kt. Seas locally approaching 5 ft. Thursday Night through Friday: Winds less than 25 kt. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...KJC/JWD NEAR TERM...Frank SHORT TERM...KJC LONG TERM...JWD AVIATION...Frank/JWD MARINE...KJC/JWD
Hazardous weather outlook, Jul 16, 3:32 AM EDT, 11 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 332 AM EDT Mon Jul 16 2018 CTZ002>004-MAZ002>024-026-RIZ001>008-170745- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 332 AM EDT Mon Jul 16 2018 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Tuesday and Tuesday night... Showers and thunderstorms with heavy rainfall may result in a localized flash flood threat for urban areas and small streams. A few strong thunderstorms with strong wind gusts are also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-170745- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 332 AM EDT Mon Jul 16 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 16, 1:24 PM EDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 124 PM EDT MON JUL 16 2018 MAZ004-012-161815- Southern Worcester MA-Northern Worcester MA- 124 PM EDT MON JUL 16 2018 ...TORRENTIAL RAINFALL OVER THE MASS PIKE SOUTH OF WORCESTER... At 123 PM EDT, Doppler radar was tracking a thunderstorm over Auburn, or 7 miles southwest of Worcester, moving east at 5 mph. Locations impacted include... Worcester, Shrewsbury, Grafton, Auburn, Oxford, Millbury, Charlton, Spencer, Leicester and Sutton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4214 7197 4222 7194 4227 7168 4210 7171 TIME...MOT...LOC 1723Z 272DEG 6KT 4218 7188 MD
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:16 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 33 min |
| Jul 16, 1:24 PM EDT | Special Weather Statement | BOX | Worcester | 51 min |
| Jul 16, 3:33 PM EDT | Special Weather Statement | BOX | Norfolk | 42 min |
| Jul 16, 3:23 PM EDT | Special Weather Statement | BOX | 67 min | |
| Jul 16, 4:25 PM EDT | Special Weather Statement | BOX | 50 min | |
| Jul 16, 5:23 PM EDT | Special Weather Statement | BOX | 67 min |
Nearby
Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.